Format

Send to

Choose Destination
Rev Esp Enferm Dig. 1994 Jun;85(6):475-7.

[An intrahepatic hematoma secondary to peliosis hepatis in a female patient treated with oral contraceptives].

[Article in Spanish]

Author information

1
Departamento de Gastroenterología, Hospital Ramón y Cajal, Universidad Alcala de Henares, Madrid.

Abstract

The case of a patient is reported, who developed peliosis hepatis during contraceptive steroid therapy. This was clinically manifested as a spontaneous hepatic hematoma. No underlying liver tumor could be detected by both invasive and non-invasive investigations. Oral contraceptives should be listed among the potential albeit exceptional cases of liver hematoma, and this clinical presentation of peliosis hepatis added to the possible manifestations of that obscure condition.

PMID:
8068426
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center